# SDR ZW0A0102317

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT MLG WHEEL WELL GEAR DOOR FWD ANGLE WAS CRACKED JUST AFT OF THE HYD RESERVOIR SERVICE DOOR.  INSTALLED NEW CHANNEL.  MADE NEW CLIPS AS NEEDED PER DRAWING 5930584 FOR MATERIAL AND SHAPE.  INSTALLATION PER SRM 51-30-2 AND 51-30-4.  SEALED PER SRM 51-20-0.
